# SDR KC1R20210622001

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Make and model: Boeing 747-400
- Engine: RB211524G2T1915
- Engine time: 97,564 hours, 12,852 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: UL29026
- Part serial: SETM24605
- Condition: Cracked
- Location: Engine
- Part time: 33,402 hours, 4,821 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS RECEIVED, THERE ARE MULTIPLE CRACK INDICATIONS FOUND ON THE SERRATION LOCATION 61. THE CRACK INDICATIONS ARE FOUND AT TWO SERRATION LOCATIONS. THE CRACKS APPEAR TO CROSS CORNERS AT SOME LOCATIONS. THE CRACKS APPEAR TO GROW IN THE DIRECTION OF THE DISK BORE. NO CRACKS ARE PERMITTED PER INSPECTION/CHECK-05. THIS CONDITION WAS ALSO RECENTLY REPORTED FOR TWO OTHER DISKS, SAME PART NUMBER AND OPERATOR, UNDER FAA SDR #KC1R20210112001 AND FAA SDR #KC1R20210326001. NOTE: ACTUAL TIME SINCE (HOURS) IS UNKNOWN. TOTAL TIME ENTERED IN THIS BLOCK.
